Copositive Lyapunov functions

M.K. Camlibel, J.M. Schumacher

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

Original languageEnglish
Title of host publicationOpen Problems in Mathematical Systems and Control Theory
EditorsV.D. Blondel, A. Megretski
Place of PublicationPrinceton, NJ
PublisherPrinceton University Press
Pages189-193
Publication statusPublished - 2004

Cite this

Camlibel, M. K., & Schumacher, J. M. (2004). Copositive Lyapunov functions. In V. D. Blondel, & A. Megretski (Eds.), Open Problems in Mathematical Systems and Control Theory (pp. 189-193). Princeton University Press.